# SDR AALA981058

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION TOP OF FLOORBEAM.  INSTALLED DOUBLER AT FLOORBEAM STATION 400 RBL 12 PER SRM 53-10-8 9C-9E.  ALSO, INSTALLED FLOOR SUPPORT AND BRACKET STATION 380-400 RBL 12.  (M)
